# SDR ABXA010906

- Difficulty date: June 6, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767-200
- Aircraft serial: 23140
- Aircraft time: 38,881 hours, 33,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN ENTRY DOOR BINDING SLIGHTLY DURING OPENING AND CLOSING.  REPOSITIONED AFT ROLLER INTO CAM SLOT TRACK.  OPERATED DOOR SEVERAL TIMES.  OPS CHECKED GOOD IAW B767 AMM 52-11-00.
